Alert archive / Montana / Winter Storm Warnings in 2022

Winter Storm Warning 5, NWS Missoula, MT

February 1, 20224 counties in Montana

NWS Missoula, MT issued this winter storm warning at Feb 1, 2022, 9:04 PM MST for 4 counties in Montana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2022, 9:04 PM MST (04:04 UTC)
Expired
Feb 2, 2022, 3:00 AM MST
In force
6 hr
Issued by
NWS Missoula, MT

Counties Deer Lodge County, MT, Granite County, MT, Powell County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 110 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 4.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2022-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2022-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

066 
WWUS45 KMSO 020404
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
904 PM MST Tue Feb 1 2022

MTZ007-021000-
/O.UPG.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
/O.NEW.KMSO.WS.W.0005.220202T0404Z-220202T1000Z/
Butte/Blackfoot Region-
904 PM MST Tue Feb 1 2022

...WINTER STORM WARNING IN EFFECT UNTIL 3 AM MST WEDNESDAY...

* WHAT...Heavy snow. Low visibility in blowing snow. Widespread
  ice covered roadways. Additional snow accumulations of 1 to 3
  inches.

* WHERE...Butte, Georgetown Lake, Highway 12 Garrison to 
  Elliston, Homestake Pass, and MacDonald Pass.

* WHEN...Until 3 AM MST Wednesday.

* IMPACTS...Travel could be affected. Patchy blowing snow could 
  significantly reduce visibility. The dangerously cold wind 
  chills as low as 30 below zero could cause frostbite on 
  exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ003-021800-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
/O.CON.KMSO.WC.Y.0001.220202T0600Z-220202T1800Z/
Flathead/Mission Valleys-
904 PM MST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...

* WHAT...For the Winter Weather Advisory, snow and blowing snow 
  expected. Total snow accumulations of 1 to 4 inches. A brief 
  period of intense snow and gusty northeasterly winds will 
  likely impact the evening commute. Areas of blowing snow and 
  icy roadways will impact travel conditions. For the Wind Chill 
  Advisory, very cold wind chills expected. Wind chills as low 
  as 25 below zero.

* WHERE...Flathead Lake, Flathead Valley, Mission Valley, and 
  Polson.

* WHEN...For the Winter Weather Advisory, until 3 AM MST 
  Wednesday. For the Wind Chill Advisory, from 11 PM this 
  evening to 11 AM MST Wednesday.

* IMPACTS...Travel could be difficult at times. Patchy blowing 
  snow could significantly reduce visibility. The cold wind 
  chills could cause frostbite on exposed skin in as little as 
  30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ002-021800-
/O.CON.KMSO.WC.Y.0001.000000T0000Z-220202T1800Z/
/O.CON.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
West Glacier Region-
904 PM MST Tue Feb 1 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST
WEDNESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...

* WHAT...For the Winter Weather Advisory, snow and blowing snow 
  expected. Total snow accumulations of 1 to 4 inches. Wind 
  gusts as high as 45 mph may create areas of blowing and 
  drifting snow. For the Wind Chill Advisory, very cold wind 
  chills expected. Wind chills as low as 30 below zero.

* WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan 
  Lake, Marias Pass, and Polebridge.

* WHEN...For the Winter Weather Advisory, until 3 AM MST 
  Wednesday. For the Wind Chill Advisory, from 8 PM this evening 
  to 11 AM MST Wednesday.

* IMPACTS...Travel could be difficult at times. Patchy blowing 
  snow could significantly reduce visibility. The dangerously 
  cold wind chills could cause frostbite on exposed skin in as 
  little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ005-006-021000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
804 PM PST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 
  inches.

* WHERE...Elk River, Highway 11 Pierce to Headquarters, Pierce, 
  Dixie, Elk City, and Highway 12 Lowell to Lolo Pass.

* WHEN...From 8 AM this morning to 2 AM PST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ043-021000-
/O.CON.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
Potomac/Seeley Lake Region-
904 PM MST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 4 
  inches. A brief period of intense snow and gusty easterly 
  winds will likely impact the evening commute. Areas of blowing 
  snow and icy roadways will impact travel conditions.

* WHERE...Highway 200 Bonner to Greenough, Highway 83 Seeley 
  Lake to Condon, and I-90 East Missoula to Bearmouth.

* WHEN...Until 3 AM MST Wednesday.

* IMPACTS...Travel could be difficult at times. Patchy blowing 
  snow could significantly reduce visibility. The dangerously 
  cold wind chills as low as 25 below zero could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ005-021000-
/O.CON.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
Missoula/Bitterroot Valleys-
904 PM MST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches in the Missoula Valley and 1 to 3 inches in the 
  Bitterroot Valley. A brief period of intense snow and gusty 
  easterly winds will develop late this evening. Areas of 
  blowing snow and icy roadways will impact travel conditions.

* WHERE...Missoula/Bitterroot Valleys.

* WHEN...Until 3 AM MST Wednesday.

* IMPACTS...Travel could be difficult at times. Patchy blowing 
  snow could significantly reduce visibility, particularly in 
  Missoula near Hellgate Canyon and in the Rattlesnake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ006-021000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
Bitterroot/Sapphire Mountains-
904 PM MST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 
  inches. A brief period of intense snow and gusty easterly 
  winds will develop late this evening.

* WHERE...Bitterroot/Sapphire Mountains.

* WHEN...Until 3 AM MST Wednesday.

* IMPACTS...Travel could be affected. Patchy blowing snow could 
  significantly reduce visibility. The cold wind chills as low 
  as 20 below zero could cause frostbite on exposed skin in as 
  little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

MTZ004-021000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
Lower Clark Fork Region-
904 PM MST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 4 
  inches. A brief period of intense snow and gusty easterly 
  winds will develop late this evening. Areas of blowing snow 
  and icy roadways will impact travel conditions.

* WHERE...Evaro Hill, Highway 200 Thompson Falls to Plains, 
  Highway 200 Trout Creek to Heron, and I-90 Lookout Pass to 
  Haugan.

* WHEN...Until 3 AM MST Wednesday.

* IMPACTS...Travel could be affected. Patchy blowing snow could 
  significantly reduce visibility. The cold wind chills as low 
  as 15 below zero could result in hypothermia if precautions 
  are not taken.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IDZ007-008-021000-
/O.CON.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
Orofino/Grangeville Region-Lower Hells Canyon/Salmon River Region-
804 PM PST Tue Feb 1 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches, with higher amounts of 3 to 5 inches over White Bird 
  Hill.

* WHERE...Camas Prairie, Grangeville and vicinity, Greer Grade, 
  Highway 95 Slate Creek to Riggins, and White Bird Grade.

* WHEN...From 1 PM this afternoon to 2 AM PST Wednesday.

* IMPACTS...Travel could be affected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$
1 follow-up statement
192 
WWUS45 KMSO 020951
WSWMSO

URGENT - WINTER WEATHER MESSAGE
National Weather Service Missoula MT
251 AM MST Wed Feb 2 2022

MTZ007-021900-
/O.EXP.KMSO.WS.W.0005.000000T0000Z-220202T1000Z/
/O.EXB.KMSO.WC.Y.0001.220202T1000Z-220202T1900Z/
Butte/Blackfoot Region-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...WINTER STORM WARNING WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills between 20 to
  30 below zero and even colder in the terrain and over MacDonald
  Pass.

* WHERE...Butte, Georgetown Lake, Highway 12 Garrison to 
  Elliston, Homestake Pass, and MacDonald Pass.

* WHEN...Until noon MST today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ003-021900-
/O.EXP.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
/O.EXT.KMSO.WC.Y.0001.000000T0000Z-220202T1900Z/
Flathead/Mission Valleys-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills or around 25 below
  zero in the Flathead Valley and 10 10 15 below zero in the
  Mission Valley.

* WHERE...Flathead Lake, Flathead Valley, Kalispell, Mission 
  Valley, and Polson.

* WHEN...Until noon MST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ002-021900-
/O.EXP.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
/O.EXT.KMSO.WC.Y.0001.000000T0000Z-220202T1900Z/
West Glacier Region-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills around 30 below zero
  and even colder in the terrain and over Marias Pass.

* WHERE...Bad Rock Canyon, Essex, Highway 83 Bigfork to Swan 
  Lake, Marias Pass, and Polebridge.

* WHEN...Until noon MST today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ043-021900-
/O.EXP.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
/O.EXB.KMSO.WC.Y.0001.220202T1000Z-220202T1900Z/
Potomac/Seeley Lake Region-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills around 30 
  below zero.

* WHERE...Highway 200 Bonner to Greenough, Highway 83 Seeley 
  Lake to Condon, and I-90 East Missoula to Bearmouth.

* WHEN...Until noon MST today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ005-021900-
/O.EXP.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
/O.EXB.KMSO.WC.Y.0001.220202T1000Z-220202T1900Z/
Missoula/Bitterroot Valleys-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills 10 to 15
  below zero and as low as 20 below zero from Hellgate Canyon
  through Downtown Missoula.

* WHERE...Missoula/Bitterroot Valleys.

* WHEN...Until noon MST today.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ006-021900-
/O.EXP.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
/O.EXB.KMSO.WC.Y.0001.220202T1000Z-220202T1900Z/
Bitterroot/Sapphire Mountains-
251 AM MST Wed Feb 2 2022

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...Bitterroot/Sapphire Mountains.

* WHEN...Until noon MST today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

IDZ005-006-021100-
/O.EXP.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
Northern Clearwater Mountains-Southern Clearwater Mountains-
151 AM PST Wed Feb 2 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS
MORNING...



$$

MTZ004-021100-
/O.EXP.KMSO.WW.Y.0010.000000T0000Z-220202T1000Z/
Lower Clark Fork Region-
251 AM MST Wed Feb 2 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 AM MST EARLY THIS
MORNING...



$$

IDZ007-008-021100-
/O.EXP.KMSO.WW.Y.0011.000000T0000Z-220202T1000Z/
Orofino/Grangeville Region-Lower Hells Canyon/Salmon River Region-
151 AM PST Wed Feb 2 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS
MORNING...



$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 1, 2:49 PM MST, 6 hours 15 minutes earlier.

Area forecast discussion, Feb 1, 2:49 PM MST, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
249 PM MST Tue Feb 1 2022

.DISCUSSION...The arctic cold front pushed through Essex on US
Highway 2 and across eastern portions of the Glacier National
Park as of 100pm MST this afternoon. The arctic boundary will
push into the Flathead and Mission Valleys and through the
Potomac/Seeley Lake areas during the evening commute (3-6 pm). The
front will then track south and west of the I-90 corridor between
9 pm and midnight. A brief period of intense snow and strong
east- northeast winds will create difficult travel conditions as
the front passes. Widespread winter driving conditions are
expected as wet roads quickly freeze up as temperatures fall into
the teens and single digits. Snow Squall Warnings may be issued if
a line of intense snow and strong winds materialize on the
leading edge of the arctic front.

Ahead of the arctic frontal boundary, widespread snow showers
will continue across western Montana and in the Clearwater
Mountains. A cold and unstable northwesterly flow has allowed for
snowfall rates to reach 1 inch per hour at times.

Wind chill advisories have been issued across the West Glacier
region and in the Flathead and Mission valleys tonight into
Wednesday morning. Wind Chill values as low as 30 below as
expected as temperatures fall below zero and gusty northeast winds
continue overnight.

Wednesday snow showers will exit the region around noon. The
arctic air will gradually move east of the region as high pressure
builds over the Pacific Northwest and Eastern Pacific. This leaves
the Northern Rockies under a general north-northwest flow pattern.
A weak short wave will move through this flow Thursday resulting
in some snow showers over central Idaho and parts of
northwest/west central Montana. The main impact from snow will be
a couple of inches of snow over Lookout/Lolo pass.

Friday the ridge builds a little more over the region. Warmer
temperatures with a mix of sun and clouds will occur over the
region. However late Friday afternoon another short wave with a
little more energy or punch to it will move in from British
Columbia into Northwest Montana. This weather system will move
through the entire Northern Rockies Friday evening through
Saturday morning. Several inches of snow are expected over Lolo,
Lookout and Marias passes, making travel difficult.

Cold and unstable air behind this front will continue to trigger
scattered snow showers through Saturday afternoon.

Sunday and Monday dry weather will return to the region as a
ridge builds over the region. Inversions that set up will bring
fog to area valleys.

Model ensembles are pretty consistent building a strong ridge
over much of the western U.S. for the middle to end of next week.
This scenario will lead toward an extended period of strong
inversions, something favorable for valley fog and deteriorating
air quality.

&&

.AVIATION...Snow showers will impact all terminals through
02/0600z. Some showers may be strong and produce a quick inch or
two of snow. Expect quick lowering visibilities and ceilings as
snow showers pass through the region. Arctic air will move over
the Continental divide and bring gusty northeast winds to KGPI
resulting in blowing snow between 01/0300z and 01/1200z. This
weather system and scattered snow showers will linger over KMSO
and KBTM through 01/1400z.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...Winter Weather Advisory until 3 AM MST Wednesday
     Missoula/Bitterroot Valleys.

     Winter Weather Advisory until 3 AM MST Wednesday
     Flathead/Mission Valleys.

     Wind Chill Advisory from 11 PM this evening to 11 AM MST
     Wednesday Flathead/Mission Valleys.

     Winter Weather Advisory until 3 AM MST Wednesday West Glacier
     Region.

     Wind Chill Advisory from 8 PM this evening to 11 AM MST
     Wednesday West Glacier Region.

     Winter Weather Advisory until 3 AM MST Wednesday
     Bitterroot/Sapphire Mountains.

     Winter Weather Advisory until 3 AM MST Wednesday Potomac/Seeley
     Lake Region.

     Winter Weather Advisory until 3 AM MST Wednesday Butte/Blackfoot
     Region.

     Winter Weather Advisory until 3 AM MST Wednesday Lower Clark
     Fork Region.

ID...Winter Weather Advisory until 2 AM PST Wednesday Lower Hells
     Canyon/Salmon River Region...Orofino/Grangeville Region.

     Winter Weather Advisory until 2 AM PST Wednesday Northern
     Clearwater Mountains...Southern Clearwater Mountains.

&&

Nearby

Winter Storm Warnings in Montana, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.